# SDR CNMA20090151

- Difficulty date: May 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 54,614 hours, 18,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM ACCESS PANEL NR 139 AL HAS EDGE DAMAGE ON RT AND LT SIDES. SANDED, CLEANED AND PREPED KEELBEAM PANEL NR 139 AL IAW SRM 51-70-03, PG 6-8, APPLIED REPAIR IAW SRM 51-70-03 PG 9-13 AND RESTORED FINISH IAW SRM 51-70-03 PG 13.
